Volume 30, Number 1, January 2009
: On imprimitive multiplicity-free permutation groups the degree of which is the product of two distinct primes.
: Lit-only sigma game on a line graph.
: Some matrices associated with the split decomposition for a Q-polynomial distance-regular graph.
: Totally frustrated states in the chromatic theory of gain graphs.
: Parabolic Kazhdan-Lusztig polynomials, plethysm and generalized Hall-Littlewood functions for classical types.
: Q-polynomial distance-regular graphs with a1=0 and a2!=0.
: The number of rectangular islands by means of distributive lattices.
: The minimum cardinality of maximal systems of rectangular islands.
: A planar linear hypergraph whose edges cannot be represented as straight line segments.
: The number of fuzzy subgroups of finite cyclic groups and Delannoy numbers.
Volume 30, Number 2, February 2009
: Upper bounds on the Witten index for supersymmetric lattice models by discrete Morse theory.
: Subsequence sums of a zero-sumfree sequence.
: Tilings in Lee metric.
: Hom complexes and homotopy theory in the category of graphs.
Michael Z. Spivey
: Staircase rook polynomials and Cayley's game of Mousetrap.
: Hypermaps and indecomposable permutations.
Steven J. Tedford
: A Tutte polynomial which distinguishes rooted unicyclic graphs.
: On a generalization of the van der Waerden Theorem.
Volume 30, Number 3, April 2009
: New examples of Euclidean tight 4-designs.
, Hiromichi Yamada
: Representations of a fixed-point subalgebra of a class of lattice vertex operator algebras by an automorphism of order three.
: New proofs of the Assmus-Mattson theorem based on the Terwilliger algebra.
: Dimensional dual hyperovals with doubly transitive automorphism groups.
Volume 30, Number 4, May 2009
: One very particular example of a congruence-simple semiring.
: Acute and nonobtuse triangulations of polyhedral surfaces.
Yu. I. Lyubich
: Lower bounds for projective designs, cubature formulas and related isometric embeddings.
: A characterization of some distance-regular graphs by strongly closed subgraphs.
Bart De Bruyn
: The uniqueness of the SDPS-set of the symplectic dual polar space DW(4n-1, q), n>=2.
Lionel Nguyen Van Thé
: Ramsey degrees of finite ultrametric spaces, ultrametric Urysohn spaces and dynamics of their isometry groups.
: The combinatorics of associated Hermite polynomials.
Volume 30, Number 5, July 2009
Part Special Issue on Metric Graph Theory
: Proof of a conjecture concerning the direct product of bipartite graphs.
: Netlike partial cubes, IV: Fixed finite subgraph theorems.
, Miloud Mihoubi
: A generalized recurrence for Bell polynomials: An alternate approach to Spivey and Gould-Quaintance formulas.
: On two related questions of Wilf concerning Standard Young Tableaux.
: A list of 4-valent 2-arc-transitive graphs and finite faithful amalgams of index (4, 2).
A. Donald Keedwell
: The existence of Buchsteiner and conjugacy-closed quasigroups.
Volume 30, Number 6, August 2009
Volume 30, Number 7, October 2009
, András Gács
: On the graph of a function over a prime field whose small powers have bounded degree.
: Matching graphs of hypercubes and complete bipartite graphs.
: Enumeration of simple complete topological graphs.
: Generalizations of Heilbronn's triangle problem.
: Bounds on the number of maximal sum-free sets.
Volume 30, Number 8, November 2009
, János Pach
: A bipartite analogue of Dilworth's theorem for multiple partial orders.
, Michel Las Vergnas
: The active bijection in graphs, hyperplane arrangements, and oriented matroids, 1: The fully optimal basis of a bounded region.
: On the conjectured upper bounds for entries of mutation count matrices.
: Involutions and reflection subgroups of finite Coxeter groups.
: Addendum to: "Involutions and reflection subgroups of finite Coxeter groups" [European J. Combin.].
: New cases of Reay's conjecture on partitions of points into simplices with k-dimensional intersection.